RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 1, Pages 201–209 (Mi smj2189)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for the singular values of Stieltjes type transforms

E. P. Ushakova

Computer Centre Far-Eastern Branch of RAS, Khabarovsk

Abstract: We obtain two-sided estimates for the Schatten–von Neumann norms of a selfadjoint Stieltjes type transform in the space of square integrable functions.

Keywords: integral operator, Lebesgue space, boundedness, compactness, singular values.

Full text: PDF file (319 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:1, 159–166

Bibliographic databases:

UDC: 517.51
Received: 17.03.2010

Citation: E. P. Ushakova, “Estimates for the singular values of Stieltjes type transforms”, Sibirsk. Mat. Zh., 52:1 (2011), 201–209; Siberian Math. J., 52:1 (2011), 159–166

Citation in format AMSBIB
\Bibitem{Ush11}
\by E.~P.~Ushakova
\paper Estimates for the singular values of Stieltjes type transforms
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 1
\pages 201--209
\mathnet{http://mi.mathnet.ru/smj2189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2810262}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 1
\pages 159--166
\crossref{https://doi.org/10.1134/S0037446606010174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288172400017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952420817}


Linking options:
  • http://mi.mathnet.ru/eng/smj2189
  • http://mi.mathnet.ru/eng/smj/v52/i1/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. P. Ushakova, “Upper estimates for the approximation numbers of the generalized Laplace transform”, Proc. Steklov Inst. Math., 283 (2013), 260–280  mathnet  crossref  crossref  mathscinet  isi  elib
    2. E. N. Lomakina, “Ob otsenkakh norm operatora Khardi, deistvuyuschego v prostranstvakh Lorentsa”, Dalnevost. matem. zhurn., 20:2 (2020), 191–211  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:179
    Full text:64
    References:40
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021